# SDR DALA13043763140

- Difficulty date: September 6, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR ROLLER STOP FITTING LOCATED ON MID FRAME 68 OTBD UPPER SURFACE HAS GOUGE.  R & R ROLLER STOP FITTING IAW SRM 51-42-11.  TOPCOATED FASTENERS IAW SRM 51-75-12 & DWG D53480122.
